# SDR DJFA2010030

- Difficulty date: October 12, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 10,740 hours, 6,763 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CREW REPORTED BURNED FUEL ODOR IN THE COCKPIT.  THE ODOR SLOWLY DISSPATED TO A STRONG HOT ODOR.  ACFT CONTINUED TO ITS DESTINATION AND LANDED SAFELY.  MAINTENANCE RAN BOTH ENGINES AND THE APU BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.
